DSpace About DSpace Software 日本語
 

GINMU >
01 奈良県立医科大学 >
011 医学部 >
0112 紀要 >
01121 Journal of Nara Medical Association >
Vol.50 No.4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10564/534

Title: 乳癌の化学療法後に骨髄異形成症候群を発症した高齢者末期腎不全の1例
Other Titles: A CASE OF MYELODYSPLASTIC SYNDROME WITH END STAGE RENAL DISEASE ASSOCIATED WITH CHEMOTHERAPY FOR BREAST CANCER
Authors: 濱野, 一將
山野, 繁
川野, 貴弘
椎木, 英夫
橋本, 俊雄
土肥, 和紘
中村, 忍
Keywords: 5-FU
mitomycin C
therapy-related MDS
Issue Date: 31-Aug-1999
Publisher: 奈良医学会
Citation: Journal of Nara Medical Association Vol.50 No.4 p.333-337
Abstract: A case of chemotherapy-induced myelodysplastic syndrome (MDS) in a 78 -year-old female with pancytopenia is reported. The patient had developed left breast cancer in March 1972. After a mastectomy, she was treated with 5-fluorouracil (5-FU) and mitomycin C without radiotherapy. Mild pancytopenia was detected in January 1998. In April 1998, red cell count was 1,540,000/μl, white cell count was 2,400/μl, and platelet count was 69,000/μl. A bone marrow examination in April 1998 showed normal cellularity with 24% blasts. There were dysplastic changes in the erythroid and granulocyte series, and Auer rods in the cytoplasm. The patient was diagnosed as having therapy-related MDS (RAEB-T). MDS is one of the most serious late complications related to chemotherapy. Although alkylating agents are potentially leukemogenic in patients with therapy related- MDS, in this case MDS developed after treatment with 5-FU and mitomycin C.
URI: http://hdl.handle.net/10564/534
ISSN: 13450069
Appears in Collections:Vol.50 No.4

Files in This Item:

File Description SizeFormat
333-337p.乳癌の化学療法後に骨髄異形成症候群を発症した高齢者末期腎不全の1例.pdf795.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback